Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What could be the cause and medicine for sudden outburst of rash along with swelling ?

My husband s back started hurting then he just broke out into a welping rash all over his butt and under/around his genitals. His thighs and butt are swollen twice the size of normal! We have no idea what s going on! He s having trouble concentrating. His throats is really red too. Does anybody know what could be wrong with him??!
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Has he taken a new drug recently. Has he been using an new underwear since recently. It could be a allergic reaction. Let his stop using anything new. Avoid going near heated objected. Wear loose cotton clothes. He can take an antihistamine tablet immediately and get to a Doctor. He would need to be assessed as to what has caused the reaction.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor